ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Математические модели микрополярных упругих тонких балок

Саркисян, С. О. (2011) Математические модели микрополярных упругих тонких балок. ՀՀ ԳԱԱ Զեկույցներ, 111 (2). pp. 121-128. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1972Kb

Item Type:Article
Additional Information:Միկրոպոլյար առաձգական բարակ հեծանների մաթեմատիկական մոդելները; Mathematical Models of Micropolar Thin Elastic Bars
Uncontrolled Keywords:Սարգսյան Ս. Հ., Sargsyan S. H., микрополярный, упругий, балка, математические модели, свободное вращение, стесненное вращение, малая сдвиговая жесткость
Subjects:Q Science > QC Physics > QC2 Mechanics
?? QC_ME ??
ID Code:5197
Deposited By:NAS Reports
Deposited On:27 Feb 2013 11:13
Last Modified:15 Apr 2020 11:43

Repository Staff Only: item control page